# SDR SWAA054127

- Difficulty date: December 27, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 65,704 hours, 47,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 178 BULKHEAD WEB CRACKED AT BL 0, WL 189.  REPAIRED WEB PER SRM.
